Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"A Single Species Model with Symmetric Bidirectional Impulsive Diffusion and Dispersal Delay"
written by Haiyun Wan, Long Zhang, Hongli Li,
published by Applied Mathematics, Vol.3 No.9, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top